Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 73, NWS Nashville, TN

June 9, 2013Macon County, Sumner County, Trousdale County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 9, 2013, 7:07 PM CDT for Macon County, Sumner County, Trousdale County, Tennessee. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2013, 7:07 PM CDT (00:07 UTC)
Expired
Jun 9, 2013, 7:45 PM CDT
In force
38 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Macon County, TN, Sumner County, TN, Trousdale County, TN

The radar

The Nashville radar (KOHX), 47 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 7:07 PM CDTHAIL 0.885 Ne Gallatin, TNNICKEL HAIL REPORTED NE OF GALLATIN IN THE SIDEVIEW AREA
Jun 9, 7:10 PM CDTTSTM WND DMG3 Nne Gallatin, TNSEVERAL TREES WERE BLOWN DOWN IN CENTRAL SUMNER COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1054 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

256 
WUUS54 KOHX 100007
SVROHX
TNC111-165-169-100045-
/O.NEW.KOHX.SV.W.0073.130610T0007Z-130610T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
707 PM CDT SUN JUN 9 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
  WESTERN MACON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 745 PM CDT

* AT 705 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 5 MILES
  NORTHEAST OF GALLATIN...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WESTMORELAND AND BETHPAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

TO REPORT SEVERE WEATHER TWEET TO HASHTAG TNWX.

&&

LAT...LON 3664 8619 3664 8616 3664 8611 3647 8600
      3637 8645 3647 8651 3665 8624 3665 8619
TIME...MOT...LOC 0006Z 243DEG 18KT 3645 8641

$$

FORECASTER: 27
2 follow-up statements
048 
WWUS54 KOHX 100020
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
720 PM CDT SUN JUN 9 2013

TNC111-165-169-100045-
/O.CON.KOHX.SV.W.0073.000000T0000Z-130610T0045Z/
SUMNER TN-TROUSDALE TN-MACON TN-
720 PM CDT SUN JUN 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MACON...NORTHWESTERN TROUSDALE AND NORTHEASTERN SUMNER COUNTIES UNTIL
745 PM CDT...

AT 719 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF
WESTMORELAND...OR 9 MILES NORTHEAST OF GALLATIN...MOVING NORTHEAST AT
20 MPH.

LOCATIONS IMPACTED INCLUDE...
  WESTMORELAND AND BETHPAGE.

LAT...LON 3664 8619 3664 8611 3647 8600 3640 8638
      3650 8641 3665 8624 3665 8619
TIME...MOT...LOC 0020Z 243DEG 18KT 3648 8633

$$

27
235 
WWUS54 KOHX 100034
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
734 PM CDT SUN JUN 9 2013

TNC169-100044-
/O.CAN.KOHX.SV.W.0073.000000T0000Z-130610T0045Z/
TROUSDALE TN-
734 PM CDT SUN JUN 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TROUSDALE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3649 8601 3646 8618 3648 8619 3649 8623
      3646 8624 3645 8630 3651 8633 3664 8616
      3664 8611
TIME...MOT...LOC 0034Z 243DEG 18KT 3651 8625

$$

TNC111-165-100045-
/O.CON.KOHX.SV.W.0073.000000T0000Z-130610T0045Z/
SUMNER TN-MACON TN-
734 PM CDT SUN JUN 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MACON
AND EAST CENTRAL SUMNER COUNTIES UNTIL 745 PM CDT...

AT 732 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR WESTMORELAND...OR 10 MILES NORTHWEST OF
HARTSVILLE...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  WESTMORELAND.

LAT...LON 3649 8601 3646 8618 3648 8619 3649 8623
      3646 8624 3645 8630 3651 8633 3664 8616
      3664 8611
TIME...MOT...LOC 0034Z 243DEG 18KT 3651 8625

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:04 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 9, 7:04 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
704 PM CDT SUN JUN 9 2013

.MESOSCALE UPDATE...
LINE OF STRONG CONVECTION CURRENTLY MOVING EASTWARD THROUGH WEST
TENNESSEE AND WAS 40 MILES WEST OF THE TENNESSEE RIVER AT 00Z. AM
EXPECTING THIS ACTIVITY TO WEAKEN AS IT CROSSES THE TENNESSEE
RIVER.

BOYD

&&

.PREV DISCUSSION... /ISSUED 641 PM CDT SUN JUN 9 2013/

UPDATE...FOR 00Z AVIATION FORECAST

AVIATION...EXPECT STORM STRENGTH TO DIMINISH AFTER SUNSET BUT
SCATTERED CONVECTION WILL LIKELY CONTINUE THROUGH THE OVERNIGHT
HOURS ACROSS MIDDLE TENNESSEE. SLUGGISH UPPER TROUGH CENTERED OVER
MIDDLE MISSISSIPPI VALLEY AT LATE AFTERNOON WILL MOVE DOWN INTO
EASTERN ILLINOIS BY 12Z MONDAY. EXPECT SOME SCATTERED CONVECTION
DURING THE DAY ON MONDAY AS UPPER TROUGH AXIS WITH COLDER TEMPS
SWINGS ACROSS THE TENNESSEE VALLEY.

MESOSCALE...STORM CELL MOVING INTO SOUTHWEST SUMNER MAY BE MORE
OF A RED HERRING BUT DOES HAVE A SUPERCELLULAR APPEARANCE (ITS GOT
THE LOOK). INBOUND WINDS WERE ON THE ORDER OF 35 KNOTS AT 2326Z.
STORM HAS TURNED RIGHT LAST 20 MINUTES TAPPING ENVIORNMENTAL WINDS
AND MORE HELICITY.

BOYD

PREV DISCUSSION... /ISSUED 446 PM CDT SUN JUN 9 2013/

MESOSCALE UPDATE...
500 MBAR COLD TEMP AXIS RUNNING DOWN THROUGH EASTERN MISSOURI AND
DOWN THROUGH EASTERN ARKANSAS JUST WEST OF MISSISSIPPI RIVER AT
21Z. THIS AXIS OF COLDER TEMPS WILL BEGIN SWEEPING INTO THE
WESTERN AREAS OF CURRENT WW SHORTLY WHICH WILL ENHANCE ACTIVITY
IN THOSE AREAS FOR NEXT FEW HOURS. LATEST SREF RUN WEAKENS INSTABILITY
IN MIDDLE TENNESSEE RATHER QUICKLY AFTER SUNDOWN. THIS ALSO BROUGHT
OUT BY H-TRIPLE-R HIGH RESOLUTION MODEL. THINK BEST SCENARIO AT
THIS TIME WOULD BE FOR LINE OF STRONG TO POSSIBLE SEVERE
CONVECTION TO DEVELOP ALONG MISSISSIPPI RIVER BY 00Z AND MOVE
EASTWARD INTO WESTERN TENNESSEE AND BEGIN WEAKENING BY 03Z AS IT
APPROACHES THE TENNESSEE RIVER AND CONTINUE WEAKENING AS IT MOVES
INTO MIDDLE TENNESSEE FROM 03Z AND 06Z.

BOYD

PREV DISCUSSION... /ISSUED 307 PM CDT SUN JUN 9 2013/
HE BULK OF THE CONVECTION THIS AFTERNOON HAS SHIFTED ACROSS EASTERN
MIDDLE TN AS THE UPPER DISTURBANCE CONTINUES TO PULL OFF TO THE EAST.
LATEST LAPS INSTABILITY PARAMETERS IS SHOWING AN INCREASE IN
INSTABILITY ACROSS WESTERN AREAS.

SFC AND UPPER LEVEL TROUGH AXIS IS STACKED NICELY AND EXTENDS
SOUTHWARD FROM IOWA. THESE 2 FEATURES WILL REMAIN IN PHASE AND WILL
TRACK EASTWARD ACROSS THE MID STATE OVERNIGHT. SHOULD SEE ISOL TO
SCATTERED CONVECTION REDEVELOP LATE THIS AFTERNOON AND EVENING
ACROSS WESTERN MIDDLE TN AND A FEW STORMS COULD REACH STRONG LEVELS.
THEN...LATER TONIGHT...A LINE OF THUNDERSTORMS WILL MOVE THROUGH
THE MID STATE...A FEW STORMS COULD AGAIN REACH STRONG LEVELS WITH
HIGH WINDS AND SOME SMALL HAIL. TIMING OF THE LINE APPEARS TO BE
AROUND 8PM TO 2AM ACROSS WESTERN MIDDLE TN AND 11PM TO 5AM ACROSS
EASTERN AREAS. LATEST HRRR DATA APPEARS TO WANT TO WEAKEN THE
SYSTEM BY THE TIME IT REACHES INTO EASTERN MIDDLE TN.

ON MONDAY...NAM MODEL WILL BE TOSSED AS GRAPHICS DEPICT NEAR 70 DEW
POINTS AT 18Z...AND THIS IN TURN HAS EVOKED OVERLY AGGRESSIVE
CONVECTIVE FEEDBACK. NUMERICAL MET DATA SHOWS DRIER AIR MIXING DOWN
TO THE SFC WITH DEWS IN THE LOWER 60S. GFS AND MAV DATA SHOWS EVEN
LOWER DEWPOINTS. NEVERTHELESS...WE WILL DESTABILIZE BY LATE
AFTERNOON WITH MID AND UPPER LEVEL CAPES REINFORCED WITH THE UPPER
TROUGHING PATTERN. COULD SEE ISOL TO SCT STRONG TO SVR
CONVECTION...WIND AND HAIL.

MONDAY NIGHT...DRIER AIR TO WORK IN AS THE UPPER TROUGH PULLS
EASTWARD. POPS WILL THEREFORE SHUTDOWN WITH DRY WEATHER THROUGH
WEDNESDAY. A DEFINITIVE WARMING TREND WILL BE AT HAND AS UPPER HIGH
STRENGTHENS OVER TX AND OUR HEIGHTS RISE.

IN THE EXT FCST...WEAK NORTHWEST FLOW WILL SET THE STAGE FOR
POTENTIAL MCS IMPACTS...THE FIRST OF WHICH WILL BE ON THURSDAY. THEN
ANOTHER POTENTIAL MCS FOR SAT OR SUN. OTHERWISE...WARM CONDITIONS
WITH HIGHS GENERALLY IN THE LOWER 90S WEST OF PLATEAU.

VERSUS THE MEX GUIDANCE...AGAIN...THE MEX APPEARS TO BE TOO
AGGRESSIVE WITH THAT 97 AT BNA FOR WED. WILL CONTINUE TO UNDERCUT
AND GO 94. A GENERAL UNDERCUT WILL BE UTILIZED THROUGHOUT THE
EXTENDED.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jun 9, 3:49 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
349 PM CDT SUN JUN 9 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-102100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
349 PM CDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST
MIDDLE TENNESSEE TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHWEST
MIDDLE TENNESSEE FROM THIS AFTERNOON INTO TONIGHT. A FEW STORMS
MAY BE STRONG OR POSSIBLY SEVERE WITH STRONG WINDS THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE FROM MONDAY AFTERNOON INTO MONDAY NIGHT.

A COLD FRONT MOVING ACROSS THE MID STATE WILL PRODUCE MORE
SCATTERED SHOWERS AND THUNDERSTORMS MONDAY AFTERNOON INTO MONDAY
NIGHT. A FEW STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

55

In the hours before

Special weather statement, Jun 9, 5:37 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
537 PM CDT SUN JUN 9 2013

TNZ007-008-027-092315-
DAVIDSON-ROBERTSON-SUMNER-
537 PM CDT SUN JUN 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...ROBERTSON AND SUMNER
COUNTIES...

AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE BEAMAN PARK...WHITES CREEK...
JOELTON...GREENBRIER...RIDGETOP...GOODLETTSVILLE...MILLERSVILLE...
COTTONTOWN AND WHITE HOUSE.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3665 8674 3644 8645 3620 8689 3625 8697
      3636 8691 3639 8691

27
Special weather statement, Jun 9, 5:50 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
550 PM CDT SUN JUN 9 2013

TNZ005-092315-
STEWART-
550 PM CDT SUN JUN 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY...

AT 545 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES NORTHWEST OF DOVER...MOVING NORTHEAST
AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LAND BETWEEN THE LAKES.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3667 8786 3666 8785 3664 8784 3664 8772
      3663 8772 3651 8797 3657 8805 3660 8805
      3664 8807 3668 8801

27
Special weather statement, Jun 9, 6:11 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
611 PM CDT SUN JUN 9 2013

TNZ008-100000-
SUMNER-
611 PM CDT SUN JUN 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR SUMNER COUNTY...

AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GOODLETTSVILLE...MOVING NORTHEAST AT 20
MPH.

SOME LOCATIONS IN THE PATH INCLUDE GOODLETTSVILLE...MILLERSVILLE...
HENDERSONVILLE...COTTONTOWN AND GALLATIN.

NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3641 8630 3631 8654 3632 8655 3630 8657
      3627 8664 3629 8664 3634 8672 3642 8675
      3641 8670 3649 8664 3651 8664 3661 8646

27
Local storm report, Jun 9, 6:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
637 PM CDT SUN JUN 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 N GOODLETTSVILLE      36.36N  86.70W
06/09/2013  M0.75 INCH       SUMNER             TN   FACEBOOK

            PENNY SIZED HAIL REPORTED IN GOODLETTSVILLE JUST OFF OF
            EXIT 98 ON I-65.

&&

EVENT NUMBER OHX1300465

11
Local storm report, Jun 9, 6:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
643 PM CDT SUN JUN 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             6 NE GOODLETTSVILLE     36.40N  86.63W
06/09/2013  E0.88 INCH       SUMNER             TN   FACEBOOK

            NICKEL HAIL REPORTED AT LONG HOLLOW AND CENTER POINT
            ROAD NORTHEAST OF GOODLETTSVILLE

&&

EVENT NUMBER OHX1300466

11
Special weather statement, Jun 9, 6:58 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
658 PM CDT SUN JUN 9 2013

TNZ008-009-029-100100-
MACON-SUMNER-TROUSDALE-
658 PM CDT SUN JUN 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SUMNER AND TROUSDALE
COUNTIES...

AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GALLATIN...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE COTTONTOWN...GALLATIN...BLEDSOE
CREEK STATE PARK...CASTALIAN SPRINGS...OAK GROVE...BETHPAGE AND
WESTMORELAND.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3664 8611 3647 8600 3634 8642 3634 8645
      3632 8648 3631 8651 3647 8661 3665 8623

27

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:43 PM CDTSpecial Weather StatementOHXBenton, Houston47 min
Jun 9, 8:06 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys39 min
Jun 9, 8:42 PM CDTSpecial Weather StatementOHXMontgomery48 min
Jun 10, 1:57 AM CDTAreal Flood AdvisoryOHXDavidson, Macon, Rutherford, Sumner, Trousdale, Wilson2 hr
Jun 10, 2:52 AM CDTSpecial Weather StatementOHXMacon38 min
Jun 10, 1:08 PM CDTSpecial Weather StatementOHXDickson37 min
Jun 10, 1:18 PM CDTSpecial Weather StatementOHXRobertson27 min
Jun 10, 1:40 PM CDTSpecial Weather StatementOHXCheatham, Dickson35 min
Jun 10, 1:52 PM CDTSpecial Weather StatementOHXRobertson23 min
Jun 10, 1:59 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson31 min
Jun 10, 2:17 PM CDTSpecial Weather StatementOHXSumner28 min
Jun 10, 2:27 PM CDTTornado WarningOHXSumner33 min
Jun 10, 2:30 PM CDTSpecial Weather StatementOHXWilliamson45 min
Jun 10, 2:30 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson45 min
Jun 10, 2:40 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson35 min
Jun 10, 2:44 PM CDTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson31 min
Jun 10, 2:57 PM CDTSpecial Weather StatementOHXMacon48 min
Jun 10, 3:02 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson28 min
Jun 10, 3:06 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson39 min
Jun 10, 3:16 PM CDTSpecial Weather StatementOHXBedford44 min
Jun 10, 3:27 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford48 min
Jun 10, 3:29 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Putnam, Smith31 min
Jun 10, 3:53 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Overton, Putnam, White37 min
Jun 10, 3:55 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Warren50 min
Jun 10, 3:56 PM CDTSpecial Weather StatementOHXBedford49 min
Jun 10, 4:19 PM CDTSpecial Weather StatementOHXGrundy41 min
Jun 10, 4:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White48 min
Jun 10, 4:45 PM CDTTornado WarningOHXRutherford, Williamson30 min
Jun 10, 4:56 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne34 min
Jun 10, 5:19 PM CDTSpecial Weather StatementOHXRutherford41 min
Jun 10, 5:25 PM CDTSpecial Weather StatementOHXGiles, Lawrence50 min
Jun 10, 5:35 PM CDTSpecial Weather StatementOHXRutherford40 min
Jun 10, 5:53 PM CDTSpecial Weather StatementOHXGiles37 min
Jun 10, 6:02 PM CDTSpecial Weather StatementOHXLawrence43 min
Jun 10, 6:36 PM CDTSpecial Weather StatementOHXLawrence39 min
Jun 10, 6:55 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.